# SDR UIEA2019032203632

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 95,211 hours, 19,249 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 21SN04333
- Part serial: CFL44128
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FUEL FILTER DIFFERENTIAL PRESS SWITCH FAILED TO OPS CK ON TASK CARD A-73-306-01-1( R/R FUEL FILTER DIFFERENTIAL PRESS SWITCH THEN RETEST, TROUBLESHOOT AS REQUIRED IAW AMM 73-34-01. )
